L p pinching and compactness theorems for compact riemannian manifolds
Séminaire de théorie spectrale et géométrie, Tome 6 (1987-1988), pp. 81-89.
@article{TSG_1987-1988__6__81_0,
     author = {Yang, Deane},
     title = {$L^p$ pinching and compactness theorems for compact riemannian manifolds},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {81--89},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {6},
     year = {1987-1988},
     zbl = {0937.53501},
     mrnumber = {1046260},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1987-1988__6__81_0/}
}
TY  - JOUR
AU  - Yang, Deane
TI  - $L^p$ pinching and compactness theorems for compact riemannian manifolds
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1987-1988
DA  - 1987-1988///
SP  - 81
EP  - 89
VL  - 6
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1987-1988__6__81_0/
UR  - https://zbmath.org/?q=an%3A0937.53501
UR  - https://www.ams.org/mathscinet-getitem?mr=1046260
LA  - en
ID  - TSG_1987-1988__6__81_0
ER  - 
Yang, Deane. $L^p$ pinching and compactness theorems for compact riemannian manifolds. Séminaire de théorie spectrale et géométrie, Tome 6 (1987-1988), pp. 81-89. http://www.numdam.org/item/TSG_1987-1988__6__81_0/

[BK] Buser P., Karcher H. - Gromov's almost flat manifolds, Astérisque 81, 1981. | MR 619537 | Zbl 0459.53031

[CE] Cheeger J. Ebin D.G. - Comparison Theorems in Riemannian Geometry, New York : American-Elsevier, 1975. | MR 458335 | Zbl 0309.53035

[C] Croke C. - Some isoperimetric inequalities and eigenvalue estimates, Ann. scient. Éc. Norm. Sup., 13 ( 1980), 419-435. | Numdam | MR 608287 | Zbl 0465.53032

[G1] Gao L.Z. - Einstein manifolds I, preprint.

[G2] Gao L.Z. - Ln/2 curvature pinching, preprint

[G3] Gao L.Z. - Convergence of Riemannian manifolds, Ricci pinching, and Ln/2-curvature pinching, preprint.

[GW] Greene R.E., Wu H. - Lipschitz convergence of Riemannian manifolds, Pacific J. Math. | MR 917868 | Zbl 0646.53038

[GLP] Gromov M., La Fontaine J., Pansu P. - Structures métriques pour les variétés riemanniennes, Paris, Cedic, 1981. | MR 682063 | Zbl 0509.53034

[H] Hamilton R.S. - Three-manifolds with positive Ricci curvature, J. Diff. Geom., 17 ( 1982), 255-306. | MR 664497 | Zbl 0504.53034

[M] Min - Oo. - Almost Einstein manifolds of negative Ricci curvature, preprint | MR 1072914

[P1] Peters S. - Cheeger1's finiteness theorem for diffeomorphism classes of Riemannian manifolds, J. für die reine und angewandte Mathematik, 349 ( 1984), 77-82. | EuDML 152623 | MR 743966 | Zbl 0524.53025

[P2] Peters S. - Convergence of Riemannian manifolds, Compositio Math. | EuDML 89833 | Numdam | MR 892147 | Zbl 0618.53036